MathSciNet Relay Station
MathSciNet bibliographic data
MR1283107 41A05 (41A63 65D05)
Merrien, Jean-Louis Dyadic Hermite interpolants on a triangulation. Numer. Algorithms 7 (1994), no. 2-4, 391–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement